Are You at Risk for a Testosterone Therapy Heart Attack?
January 13th, 2015|
As men become older, they can lose energy, body mass, and even their sex drive. Hormone replacement therapies have come onto the market in recent years, but it’s important that American men understand that certain versions of these products can present very serious health risks.
One of the more common hazards being reported today is a testosterone therapy heart attack. Men who have used products like Androgel® and Axiron® have reported suffering heart attacks and other cardiovascular conditions at a much higher rate than those who didn’t use the products.
According to Reuters, the U.S. Food and Drug Administration is also seeking additional data on the safety of another testosterone replacement product, known as QuickShot Testosterone. The study, which could take up to a year to complete, was requested after a patient using the drug had an allergic reaction to the product. Symptoms included hives, itching, and bumps on the skin.
While warnings about the dangers of testosterone replacement products are important, the cautions come too late for many. That’s why it’s important for those who are harmed as the result of using such a product know that help is available.
At Ferrer, Poirot & Wansbrough, our drug injury lawyers have helped thousands of drug injury victims, and we want to do the same for you. Call us 24/7 at (800) 210-8503 for a free case consultation.